# SDR AALA201612279012

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 53,647 hours, 20,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM R1 DOOR SLIDE. REMOVED DEBRIS FROM GIRT BAR TRACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
